Alert archive / Kansas / Tornado Warnings in 2007
Tornado Warning 63, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 22, 2007, 8:04 PM CDT for 4 counties in Kansas. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2007, 8:04 PM CDT (01:04 UTC)
- Expired
- May 22, 2007, 9:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:09 PM CDT | HAIL 1.75 | 4 W Oakley, KS | |
| May 22, 8:10 PM CDT | TORNADO | 5 W Oakley, KS | |
| May 22, 8:30 PM CDT | TORNADO | Angelus, KS | BRIEF TORNADO REPORT RELAYED BY SHERIDAN COUNTY SHERIFF |
| May 22, 8:31 PM CDT | TSTM WND GST 57 | Oakley, KS | KSN WEATHER LAB NETWORK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:04 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 230104 TORGLD KSC063-109-179-193-230200- /O.NEW.KGLD.TO.W.0063.070523T0104Z-070523T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 804 PM CDT TUE MAY 22 2007 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS... SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS... NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS... NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS... * UNTIL 900 PM CDT * AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MONUMENT... MOVING EAST AT 30 MPH. * THE TORNADO WILL BE NEAR... OAKLEY AROUND 815 PM CDT... ANGELUS AROUND 835 PM CDT... GRINNELL AROUND 840 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 70 AND 93. THIS TORNADO WARNING REPLACES THE PREVIOUS TORNADO WARNING FOR NORTHERN LOGAN COUNTY. A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3920 10114 3904 10108 3901 10048 3931 10050 $$ MCGUIRE
5 follow-up statements
000 WWUS53 KGLD 230114 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 712 PM MDT TUE MAY 22 2007 KSC063-109-179-193-230200- /O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS- 812 PM CDT TUE MAY 22 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN GOVE...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS COUNTIES... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OAKLEY...MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR... ANGELUS AROUND 830 PM CDT... GRINNELL AROUND 835 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 67 AND 93. LAW ENFORCEMENT REPORTED A TORNADO 5 MILES WEST OF OAKLEY. PEOPLE IN AND NEAR OAKLEY SHOULD SEEK BELOW GROUND SHELTER IMMEDIATELY IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3921 10105 3906 10099 3901 10048 3931 10050 $$ MCGUIRE
000 WWUS53 KGLD 230127 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 726 PM MDT TUE MAY 22 2007 KSC109-230136- /O.CAN.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ LOGAN KS- 826 PM CDT TUE MAY 22 2007 ...THE TORNADO WARNING FOR LOGAN COUNTY IS CANCELLED... THE STORM IS LEAVING LOGAN COUNTY AND MOVING INTO SHERIDAN COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3926 10080 3910 10078 3909 10029 3935 10040 $$ KSC063-179-193-230200- /O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ THOMAS KS-SHERIDAN KS-GOVE KS- 826 PM CDT TUE MAY 22 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EXTREME NORTHWESTERN GOVE...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN THOMAS COUNTIES... AT 821 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED NEAR ANGELUS...MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... GRAINFIELD AROUND 840 PM CDT... PARK AROUND 850 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 95. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3926 10080 3910 10078 3909 10029 3935 10040 $$ MCGUIRE
000 WWUS53 KGLD 230136 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 736 PM MDT TUE MAY 22 2007 KSC193-230146- /O.CAN.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ THOMAS KS- 836 PM CDT TUE MAY 22 2007 ...THE TORNADO WARNING FOR THOMAS COUNTY IS CANCELLED... THE STORM HAS MOVED EAST INTO SHERIDAN COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3927 10072 3910 10071 3910 10016 3937 10017 $$ KSC063-179-230200- /O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ SHERIDAN KS-GOVE KS- 836 PM CDT TUE MAY 22 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EXTREME NORTHEASTERN GOVE AND SOUTHERN SHERIDAN COUNTIES... AT 831 PM CDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR ANGELUS...MOVING EAST AROUND 40 MPH. THE TORNADO WILL BE NEAR... PARK AROUND 845 PM CDT... TASCO AROUND 855 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 83 AND 95. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3927 10072 3910 10071 3910 10016 3937 10017 $$ MCGUIRE
000 WWUS53 KGLD 230146 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 745 PM MDT TUE MAY 22 2007 KSC063-230155- /O.CAN.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ GOVE KS- 845 PM CDT TUE MAY 22 2007 ...THE TORNADO WARNING FOR GOVE COUNTY IS CANCELLED... THE STORM HAS MOVED NORTH INTO SHERIDAN COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHWEST KANSAS. LAT...LON 3931 10062 3915 10063 3910 10016 3937 10017 $$ KSC179-230200- /O.CON.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ SHERIDAN KS- 845 PM CDT TUE MAY 22 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN SHERIDAN COUNTY... AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 12 MILES SOUTHWEST OF TASCO...OR ABOUT 7 MILES NORTH OF GRAINFIELD...MOVING EAST AT 40 MPH. THE TORNADO WILL BE NEAR... TASCO AROUND 855 PM CDT... ALTHOUGH THE TORNADO THREAT IS BEGINNING TO DIMINISH...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHWEST KANSAS. LAT...LON 3931 10062 3915 10063 3910 10016 3937 10017 $$ MCGUIRE
000 WWUS53 KGLD 230200 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 759 PM MDT TUE MAY 22 2007 KSC179-230209- /O.EXP.KGLD.TO.W.0063.000000T0000Z-070523T0200Z/ SHERIDAN KS- 859 PM CDT TUE MAY 22 2007 ...THE TORNADO WARNING FOR SOUTHERN SHERIDAN COUNTY EXPIRES AT 900 PM CDT... THE THUNDERSTORM HAS WEAKENED AND NO LONG APPEARS CAPABLE OF PRODUCING A TORNADO OR SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHWEST KANSAS. LAT...LON 3931 10062 3915 10063 3910 10016 3937 10017 $$ MCGUIRE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 22, 2:15 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, May 22, 2:15 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 115 PM MDT TUE MAY 22 2007 .DISCUSSION...H3 100KT JET STREAK IS BEGINNING TO ROUND THE BASE OF THE MID LEVEL TROUGH LOCATED OVER WESTERN WYOMING EARLY THIS AFTERNOON WITH A SECONDARY JET STREAK DIVING SOUTH OVER THE PAC NW. THE SFC COLD FRONT HAS SETTLED ACROSS THE TRI-STATE AREA FROM NEAR TRENTON TO COLBY TO AROUND THE LEOTI AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 21Z ALONG AND EAST OF THE COLD FRONT WHERE THE BEST CHANCE FOR SVR THUNDERSTORMS WILL EXIST. FURTHER WEST/NORTHWEST...POST FRONTAL UPSLOPE FLOW COMBINED WITH MARGINAL BOUNDARY LAYER MOISTURE/INCREASING LARGE SCALE FORCING FOR ASCENT WILL MAKE IT DIFFICULT TO RULE OUT THUNDERSTORMS THIS AFTERNOON/EARLY EVENING BEFORE FOCUS SHIFTS FURTHER EAST DURING THE EVENING HOURS. GFS/NAM ARE IN BETTER AGREEMENT ON WED AS 12Z RUNS CAPTURED THE SECONDARY TROUGH EXPECTED TO MOVE OVER THE PLAINS STATES LATE IN THE PERIOD. AS SFC WARM FRONT LIFTS NORTH...THE SOUTHEAST ZONES MAY BE IN FOR ANOTHER ROUND OF SEVERE WEATHER AND WILL TREND POPS UP WHERE CONFIDENCE IS HIGHEST. HEAVY RAINFALL WILL BE A SECONDARY CONCERN WED NIGHT...HOWEVER RECENT DRY WEATHER HAS ALLOWED SOILS TO DRY AND NO PLAN FOR ANY HYDRO HEADLINES AT THIS TIME. A DRY DAY IS EXPECTED ON THU AS MID/UPPER TROUGH LIFTS RAPIDLY NE TOWARD THE GREAT LAKES AREA. LIGHT WINDS ARE EXPECTED AS SFC HIGH SETTLES OVER THE AREA WITH SEASONABLE HIGHS AROUND 70/LOWER 70S. FRI-SUN...RETURN FLOW WILL DEVELOP ON FRI AS SFC RIDGE BUILDS EAST AND MOISTURE RETURNS NORTH IN SOUTHEAST LOW LEVEL FLOW. WILL KEEP AN ISOLATED/SCATTERED THUNDERSTORM MENTION ACROSS THE AREA AS A SHORT WAVE TROUGH APPROACHES IN SOUTHWEST MID LEVEL FLOW. A COLD FRONT WILL MOVE INTO THE CENTRAL PLAINS AS MID/UPPER TROUGH MOVES EAST TOWARD THE GREAT LAKES AREA AND WILL CONTINUE TO HOLD SAT TEMPERATURES DOWN GIVEN UNCERTAINTY IN FRONTAL POSITION AND KEEP AN ISOLATED AFTERNOON/EVENING THUNDERSTORM MENTION SAT-SUN PERIODS. MWM DAYS 6 AND 7 (00Z MON-TUE)...MEDIUM RANGE MODELS SHOWING LOTS OF UNCERTAINTY IN THIS PERIOD...WITH LARGE DIFFERENCES BETWEEN PLACEMENT OF IMPORTANT H5 FEATURES BETWEEN MODELS AND INDIVIDUAL MODEL RUNS. 06Z GFS ENSEMBLES REFLECT THIS UNCERTAINTY WITH MEAN GENERALLY MORE AMPLIFIED THAN 06Z GFS RUN...AND LOOKS SIMILAR TO 00Z ECMWF ACROSS CWA. WITH SUCH UNCERTAINTY IN SYNOPTIC PATTERN...WILL GO BASICALLY WITH CLIMATOLOGY FOR POPS WITH 20S IN THE AFTERNOON AND EARLY EVENING. FOR TEMPS...ENSEMBLE TEMPS SUPPORT MAX TS IN THE LOWER/MID 80S THROUGH THE PERIOD...WITH MOIST UPSLOPE FLOW KEEPING LOWS SEVERAL DEGREES ABOVE NORMAL. JRM && .AVIATION...AS THE COLD FRONT CONTINUES ITS PUSH THROUGH THE REGION WINDS AT KMCK WILL SHIFT TO THE NW. IN ADDITION BOTH KGLD AND KMCK COULD SEE WDLY SCT -TSRA BETWEEN 20 AND 02Z. ONCE THE COLD FRONT SHIFTS EAST AND THUNDERSTORMS DIMINISH...VFR CONDITIONS WILL BE PRESENT AT BOTH LOCATIONS FOR THE REMAINDER OF THE TAF PERIOD. SFJ && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, May 22, 11:45 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT TUE MAY 22 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT TUE MAY 22 2007 /1145 AM CDT TUE MAY 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND EAST OF A LINE FROM TRIBUNE KANSAS TO CULBERTSON NEBRASKA. THUNDERSTORMS WILL INITIATE THIS AFTERNOON ALONG A COLD FRONT AND DRY LINE PUSHING THROUGH THE REGION. THE MAIN THREATS WILL BE LARGE HAIL AND STRONG WINDS. THERE IS ALSO A POTENTIAL FOR A FEW TORNADOES ESPECIALLY EAST OF A MCCOOK TO GOVE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MAINLY ACROSS THE SOUTHERN HALF OF THE TRI STATE REGION. THERE IS ANOTHER SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE WEEK THROUGH MONDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM MDT THIS AFTERNOON. JOHNSON/BULLER
In the hours before
Local storm report, May 22, 7:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 3 SW BOGUE 39.33N 99.73W
05/22/2007 E0.75 INCH GRAHAM KS PUBLIC
&&
KJAMESLocal storm report, May 22, 7:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL WINONA 39.06N 101.25W
05/22/2007 E1.50 INCH LOGAN KS TRAINED SPOTTER
&&
FOLTZLocal storm report, May 22, 7:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 15 S COLBY 39.17N 101.05W
05/22/2007 E1.00 INCH THOMAS KS TRAINED SPOTTER
HEAVY RAIN
&&
KJAMESLocal storm report, May 22, 7:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL WINONA 39.06N 101.25W
05/22/2007 E1.50 INCH LOGAN KS TRAINED SPOTTER
&&
FOLTZLocal storm report, May 22, 7:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 E HILL CITY 39.37N 99.79W
05/22/2007 E1.00 INCH GRAHAM KS EMERGENCY MNGR
0655 PM HAIL 5 N WAKEENEY 39.10N 99.88W
05/22/2007 E1.75 INCH TREGO KS STORM CHASER
&&
FOLTZLocal storm report, May 22, 8:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM MDT TUE MAY 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 9 N WAKEENEY 39.15N 99.88W
05/22/2007 E0.75 INCH GRAHAM KS STORM CHASER
&&
FOLTZThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:25 PM CDT | Tornado Warning | GLD | Logan | 65 min |
| May 22, 7:27 PM CDT | Tornado Warning | GLD | Graham | 48 min |
| May 22, 7:34 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 56 min |
| May 22, 8:02 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 43 min |
| May 22, 8:27 PM CDT | Tornado Warning | GLD | Graham | 39 min |
| May 23, 5:52 AM CDT | Flash Flood Watch | GLD | Gove, Graham, Norton, Sheridan | 19 hr |
Nearby
Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.